# SDR F3LA2024061800092

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N629FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11555
- Aircraft time: 2,663 hours, 1,127 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DETECTED BY 3 AFT FLIGHT ATTENDANTS AFTER APU BLEED TURNED ON AT GATE AC WAS GROUNDED AS RESULT.    COMPLIED WITH INSPECTION OF STRONG ODOR COMING FROM APU BLEED IAW TSM 05-50-00-810-831-A. FOUND FUEL LEAK COMING FROM IGV ACTUATOR WHEN APU RUNNING.  APU DOES NOT LEAK WHEN MASTER SWITCH IS OFF. APU DEFERRED INOP PER MEL 49-10-01A CONTROL#1213167 DUE DATE 6-28-2024 MCC TJH 428704 PLACARD INSTALLED.
